The hyperKähler geometry associated to Wolf spaces

Piotr Kobak; Andrew Swann

Bollettino dell'Unione Matematica Italiana (2001)

  • Volume: 4-B, Issue: 3, page 587-595
  • ISSN: 0392-4041

How to cite


Kobak, Piotr, and Swann, Andrew. "The hyperKähler geometry associated to Wolf spaces." Bollettino dell'Unione Matematica Italiana 4-B.3 (2001): 587-595. <>.

author = {Kobak, Piotr, Swann, Andrew},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {587-595},
publisher = {Unione Matematica Italiana},
title = {The hyperKähler geometry associated to Wolf spaces},
url = {},
volume = {4-B},
year = {2001},

AU - Kobak, Piotr
AU - Swann, Andrew
TI - The hyperKähler geometry associated to Wolf spaces
JO - Bollettino dell'Unione Matematica Italiana
DA - 2001/10//
PB - Unione Matematica Italiana
VL - 4-B
IS - 3
SP - 587
EP - 595
LA - eng
UR -
ER -


  1. ALEKSEEVSKY, D. V., Compact quaternion spaces, Funktsional. Anal. i Prilozhen., 2, no. 2 (1968), 11-20, English translation: Functional Anal. Appl., 2 (1968), 106-114. Zbl0175.19001MR231314
  2. ALEKSEEVSKY, D. V.- CORTÉS, V., Homogeneous quaternionic Kähler manifolds of unimodular group, Bolletino U. M. I., 11-B (1997), no. Suppl. fasc. 2, 217-229. Zbl0930.53035MR1456262
  3. BIELAWSKI, R., Invariant hyperKähler metrics with a homogeneous complex structure, Math. Proc. Camb. Phil. Soc., 122 (1997), 473-482. Zbl0893.53019MR1466650
  4. BURSTALL, F. E.- RAWNSLEY, J. H., Twistor theory for Riemannian symmetric spaces, with applications to harmonic maps of Riemann surfaces, Lecture Notes in Mathematics, vol. 1424, Springer-Verlag, 1990. Zbl0699.53059MR1059054
  5. CARTAN, E., Sur une classe remarquable d'espace de riemann, Bull. Soc. Math. France, 54 (1926), 214-264 (part 1). MR1504900JFM52.0425.01
  6. CARTAN, E., Sur une classe remarquable d'espace de riemann, Bull. Soc. Math. France, 55 (1927), 114-134 (part 2). MR1504909JFM53.0390.01
  7. DANCER, A. S.- SWANN, A. F., HyperKähler metrics of cohomogeneity one, J. Geom. and Phys., 21 (1997), 218-230. Zbl0909.53032MR1429098
  8. DANCER, A. S.- SWANN, A. F., Quaternionic Kähler manifolds of cohomogeneity one, International J. Math., 10, no. 5 (1999), 541-570. Zbl1066.53510MR1708077
  9. EGUCHI, T.- HANSON, A., Asymptotically flat self-dual solutions to Euclidean gravity, Phys. Lett. B, 74 (1978), 249-251. MR540896
  10. HITCHIN, N. J., Monopoles, minimal surfaces and algebraic curves, Les presses del'Université de Montréal, Montréal, 1987. Zbl0644.53059MR935967
  11. KOBAK, P. Z.- SWANN, A. F., HyperKähler potentials in cohomogeneity two, J. reine angew. Math., 531 (2001), 121-139. Zbl1037.53031MR1810118
  12. KRONHEIMER, P. B., Instantons and the geometry of the nilpotent variety, J. Differential Geom., 32 (1990), 473-490. Zbl0725.58007MR1072915
  13. SWANN, A. F., HyperKähler and quaternionic Kähler geometry, Math. Ann., 289 (1991), 421-450. Zbl0711.53051MR1096180
  14. WOLF, J. A., Complex homogeneous contact manifolds and quaternionic symmetric spaces, J. Math. Mech., 14 (1965), 1033-1047. Zbl0141.38202MR185554

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.